I have taken prozac for about two years now. For the first year I wasnt great at taking the meds but for the past year I did pretty well. I recently moved and ended up not having as much left as I initially thought I did. I noticed on the days that I wasn't taking Prozac my body ached so bad I could hardly stand myself. I felt like my joints were trying to pull away from my body. I have since got more from my new Dr. But I'm wondering if that is a normal reaction to missing a dose? I literally can't go more than a day without it or I end up hurting so bad. Has anyone else had this same problem? I feel that I have been helped a great deal by the medication otherwise, so there are no other complaints. =)
It sounds like it could be withdrawal from missing a dose or more, it does have a longer half life then most but you could just be getting the withdrawal that is common with most antidepressants, it also depends on how much you have in your system, if you take 20mg that is not a large dose at all. Good Luck! Sandy M
Hi, no it is not normal.-
MISSED DOSE: If you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.
I took prozac for many years and I missed doses and never felt what you did.
Psychiatric/medical check-ups should be done periodically to monitor your progress or check for side effects. Consult your doctor for more details.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2011 • 1 answer
Reduced my Zoloft dose and have aches & pains all over my body, is this because I have reduced dose?
Posted 22 Aug 2011 • 2 answers
Posted 7 Feb 2012 • 3 answers
Entresto - I'm on the mid level dose after a month on the low dose. I notice total body aches ( like
Posted 11 Jan 2017 • 0 answers
Posted 19 days ago • 1 answer